# SDR RAAA99B2017

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION PER CARD B1 -114010, FOUND SEAT TRACK LUG WORN BEYOND LIMITS AT BS 916 AND LBL 25. REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION FROM BS 870 TO 940 AT LBL 25.  M54 NR 298A.
